# SDR WX0A2025081832544

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N247NV
- Make and model: Airbus A320-214
- Aircraft serial: 7704
- Aircraft time: 19,982 hours, 10,184 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) F/A REPORTS LEAD FA FLASHLIGHT SEAL BROKEN AND FLASHLIGHT DOESNT BLINK / REPLACED FWD LH FA SEAT FLASHLIGHT BATTERY AND TAMPER SEAL REF ALLEGIANT A320 LOPA. THIS CLEARS MEL 25-60-08-B, MDDR 218151. PLACARDS REMOVED.
